MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC (COOK ENDOSCOPY) CAPTURA BIOPSY FORCEPS WITHOUT SPIKE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON POWERED, EXEMPT

WILSON-COOK MEDICAL INC (COOK ENDOSCOPY) CAPTURA BIOPSY FORCEPS WITHOUT SPIKE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON POWERED, EXEMPT
Model Number G31576
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going.A follow-up emdr will be provided within 30 days of submission of this report.
 
Event or Problem Description
In preparation for an esophageal biopsy procedure, the user selected a cook captura biopsy forceps without spike.It was reported that when the user opened the package, they found the tip of the forceps cup was crooked/bent.This occurred prior to patient contact; there was no impact to the patient.In addition, the patient sustained no clinical consequence and there were no adverse effects to the patient.
 
Additional Manufacturer Narrative
This mdr follow up report is being submitted to cancel the initial report submitted relating to this event.The evaluation determined that the forcep head was bent and misaligned, not broken; which has not historically caused or contributed to a serious injury or death.Based on further quality and medical evaluation this incident no longer meets the reporting criteria of an fda mdr report.
 
Event or Problem Description
This supplemental emdr is being sent to cancel the initial emdr.See h11 for further justification.

Brand Name
CAPTURA BIOPSY FORCEPS WITHOUT SPIKE
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON POWERED, EXEMPT
Manufacturer (Section D)
WILSON-COOK MEDICAL INC (COOK ENDOSCOPY)
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC (COOK ENDOSCOPY)
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key21717696
Report Number1037905-2025-00243
Device Sequence Number14581515
Product Code PTS
UDI-Device Identifier00827002315761
UDI-Public(01)00827002315761(17)270626(10)W4849241
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31576
Device Catalogue NumberDBF-2.4-230-S
Device Lot NumberW4849241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight65 KG